# SDR DALA2023111509405

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR MEMBRANES STA Y=198 X=-15, Y=198 X=-20, Y=180 X=-15, Y=184 X=-20, Y=183 X=-6, AND Y=197 X=50. SUMMARY OF NRC 00547: CORROSION LEVEL 2. CORROSION ON FLOOR MEMBRANES STA Y= 198 X=-15, Y=198 X=-20, Y=180 X=-15, Y=184 X=-20, Y=183 X=-6, AND Y= 197 X=50 WAS REPAIRED PER B717 SRM 51-70-10-2R PROCEDURE 1 REPAIR 1.
